Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Pointwise simultaneous convergence of extended Lagrange interpolation with additional knots

Authors: Giuliana Criscuolo, Giuseppe Mastroianni and Péter Vértesi
Journal: Math. Comp. 59 (1992), 515-531
MSC: Primary 41A05; Secondary 65D05
MathSciNet review: 1134723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In numerical analysis it is important to construct interpolating polynomials approximating a given function and its derivatives simultaneously. The authors define some new good interpolating matrices with "many" nodes close to the endpoints of the interval and also give error estimates.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A05, 65D05

Retrieve articles in all journals with MSC: 41A05, 65D05

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society